# SDR ASAA9980253

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1142-1146
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CORROSION ON CUSP WEB FROM FS 1142 TO 1146 AND 1153, LONGERON 18R.  REMOVED DAMAGED MATERIAL AND INSTALLED DOUBLER IAW DC9 SRM 53-01, FIG 4.  (M)
